# SDR CA030214007

- Difficulty date: February 13, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 49,158 hours
- Engine: Rroyce RB211535E4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: PACMKP23SFS428
- Condition: Corroded
- Location: R1 Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION OF THE DOOR R1, IT WAS NOTED THAT A SLIGHT PUSH WAS REQUIRED TO CLOSE THE DOOR. DURING A SCHEDULE MAINTENANCE (S-01) CHECK, MTCE FOUND THE DOOR MECHANISM CAM FOLLOWER CRANK ASSY BEARING BADLY CORRODED.
